Alert archive / New York / Special Weather Statements in 2011
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jul 8, 2011, 3:08 PM EDT for Putnam County, New York. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2011, 3:08 PM EDT (19:08 UTC)
- Expired
- Jul 8, 2011, 4:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Albany, NY
County Putnam County, NY
The radar
The Brookhaven radar (KOKX), 115 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 745 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
335
WWUS81 KALY 081908
SPSALY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
308 PM EDT FRI JUL 8 2011
NYZ065-066-082000-
WESTERN DUTCHESS NY-EASTERN DUTCHESS NY-
308 PM EDT FRI JUL 8 2011
...A STRONG THUNDERSTORM IN
DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 7 MILES SOUTHWEST
OF BEACON...OR ABOUT OVER NEW WINDSOR...AND MOVING NORTHEAST AT 15
MPH.
THE THUNDERSTORM WILL BE NEAR...
BEACON BY 330 PM EDT
FISHKILL BY 340 PM EDT
WAPPINGERS FALLS BY 350 PM EDT
MYERS CORNER BY 355 PM EDT
HOPEWELL JUNCTION...RED OAKS MILL AND 8 MILES SOUTHEAST OF
POUGHKEEPSIE BY 400 PM EDT
LAT...LON 4145 7400 4152 7401 4156 7399 4159 7395
4170 7393 4173 7390 4152 7362 4151 7363
4149 7392 4144 7398 4144 7399
TIME...MOT...LOC 1908Z 220DEG 14KT 4144 7403
$$
BJF/KGMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 8, 2:10 PM EDT, 58 minutes earlier.
Area forecast discussion, Jul 8, 2:10 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 210 PM EDT FRI JUL 8 2011 .SYNOPSIS... LOW PRESSURE WILL MOVE ALONG A STALLED FRONT THROUGH THE MID ATLANTIC STATES THIS AFTERNOON AND SLIDE OFFSHORE TONIGHT. A LARGE AREA OF HIGH PRESSURE WILL BUILD IN FROM HUDSONS BAY INTO THE NORTHEAST FOR THE WEEKEND....SLIDING OFFSHORE SUNDAY. SUNDAY INTO MONDAY...ITS RETURN FLOW WILL RESULT IN WARMER AND MORE HUMID CONDITIONS OVER THE REGION. && .NEAR TERM /THROUGH TONIGHT/... AS OF 205 PM EDT...SEVERE THUNDERSTORM WATCH 610 ISSUED FOR ULSTER...DUTCHESS...AND LITCHFIELD COUNTIES UNTIL 9 PM EDT. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. A SHORT- WAVE IN THE W/SW FLOW NORTH OF THE SFC CYCLONE MOVING ACROSS THE MID-ATLANTIC REGION MAY PRODUCE SOME STRONG TO SEVERE THUNDERSTORMS IN THE SRN EXTREME OF THE ALY FCST AREA. ENHANCED WORDING WAS ADDED TO THE GRIDS AND ZONES. PREVIOUS NEAR TERM... AS OF 130 PM EDT...CLOUDS HAVE PERSISTED OVER THE SOUTHERN HALF OF CWA...LIMITING INSTABILITY AND HEATING. HIGH CLOUDS STARING TO BLANKET EAST CENTRAL NY AND ADJACENT WESTERN NEW ENGLAND. GREATER INSTABILITY LOCATED S AND W...WITH LAPS SHOWING CAPE VALUES OF 15+ KJ/KG. ISO TO SCT TS EXPECTED TO DEVELOP OVER THE REGION THIS AFTERNOON AS STATIONARY FRONT CONTINUES TO STRECH OVER THE S NEW ENGLAND COAST AND TRI STATE AREA. LOW PRESSURE WILL RIDE ALONG THIS FRONT...ALLOWING FOR SHOWERS AND TSTMS TO CONTINUE INTO THE EVENING. WINDS AND SMALL HAIL WILL BE POSSIBLE WITHIN ISOLATED TS LATE THIS AFTERNOON. AS THE LOW AND STATIONARY FRONT TRANSITION TO THE EAST...CLOUDS WILL DECREASE TOWARDS SATURDAY MORNING. && .SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/... FOR THE MOST PART THIS PERIOD FEATURES AGREEMENT ACROSS THE GUIDANCE SUITE (GEM/GFS/NAM) AS 500HPA TROF QUICKLY EJECTS FROM NEW ENGLAND INTO MARITIMES SATURDAY...AND RIDGING AT 500HPA BUILDS FM OHIO VALLEY INTO ONTARIO AND WEST QUEBEC. THIS ALLOWS A LARGE SFC HIGH TO BUILD FM HUDSON'S BAY INTO GRTLKS RGN THEN SPREAD EAST FOR THE WEEKEND. BY SUNDAY HIGH HAS SPLIT INTO A WARMER SOUTHERN CENTER OVER NY/NEW ENG AND ANOTHER WELL NORTH IN CANADA. AS SUCH THE VERY HOT AND HUMID AIR REMAINS JUST TO THE SOUTHWEST OF THE SFC HIGH CENTER IN THE MIDWEST. WHILE THE SFC HIGH'S ORIGINS ARE CANADIAN ITS JULY AND WE ARE UNDER THE CENTER OR TO ITS SOUTH AND TEMPS FOR THE WEEKEND SHOULD BE CLOSE TO OR SLIGHTLY ABOVE NORMS WITH HIGHS MAINLY IN THE 80S AND LOWS IN THE 50S. SOME SLIGHTLY LOWER VALUES EXPECTED OVER HIGHER TRRN MAINLY ADRNDKS. BY SUN AFTN THE SFC HIGH CENTER IS EAST OF RGN AND RETURN FLOW IS INCRG TEMPS AND MOISTURE. THE NAM PRODUCES MORE MID CLOUDS IN THIS WARM ADVECTION BUT NONE OF THE MODELS ARE RAISING THREAT OF PCPN ON EAST SIDE OF 500HPA RIDGE. SUNDAY NIGHT AND MONDAY THE SFC HIGH HAS SLID OFFSHORE AS THE MID LEVEL RIDGING CRESTS OVER REGION. THIS ALLOWS THE MARITIME TROPICAL AIR TO SURGE INTO REGION. HWVR ALL CURRENT GUIDANCE SLOWS THE CDFNT SLOWER THAN PVS RUNS DID...AS IT ONLY REACHES MICHIGAN BY MON EVENING. WHILE GFS CONVECTIVE SCHEME IS PRODUCING AFTN QPF OVER REGION MON...MODEL ITSELF IS ONLY PRODUCING CAPES OF 800-1200. MODEL SOUNDINGS FM SAME MODEL AT AVN POINTS HAVE EVEN LOWER CAPES. IF ANY CONVECTION FIRES IT WILL BE ALONG A PREFRONTAL TROF OR THETA-E RIDGE THAT BUILDS INTO THE REGION. BEST CHANCES WILL BE LATE AFTN OR EVENING. CDFNT PUSHES INTO RGN MONDAY NIGHT...MOVING EAST OF RGN EARLY TUESDAY. THE THREAT OF -SHRA OR TSTMS CONTINUES MONDAY NIGHT...BUT WITH LITTLE DYNAMIC SUPPORT AND AREA BEING IN UNFAVORABLE RIGHT EXIT REGION OF JET...FRONTAL LIFT AND INSTABILITY IN WARM AIR MASS THAT IS LARGELY DIURNALLY DRIVEN IS ABOUT ALL WE GOT TO WORK WITH. SO WILL CARRY CHC POPS LATE MONDAY AND MONDAY NIGHT. IF THE MODELS PERSIST WITH THIS THINKING POPS MAY DROP OFF QUICKLY MONDAY EVENING. IT WILL BE VRY WARM MONDAY AND MONDAY NIGHT WITH TEMPS APPROACHING 90 AND TD UPPER 60S TO NR 70 MONDAY AND TEMPS ONLY SLOWLY FALLING BACK TO UPPER 60S TO LOWER 70S MON NIGHT. && .LONG TERM /TUESDAY THROUGH THURSDAY/... THERE'S AN UNUSUAL DEGREE OF AGREEMENT IN DAYS 5-8 IN CMC/GFS/ECMWF AS 500HPA TROF SHARPENS OVER NE USA AND SE CANADA ALLOWING CDFNT TO SWEEP SOUTH THROUGH REGION TUESDAY. CAA DOMINATES THE EFP AS RATHER MASSIVE CANADIAN SFC HIGH BUILDS FM ONTARIO INTO THE GRTLKS. THIS HIGH SHIFTS ONLY SLOWLY EAST FOR REST OF EFP...KEEPING VERY DRY AIR MASS OVER FCA. IT WILL FEATURE BRIGHT SUNSHINE PARTICULARLY WED AND THU AND BLO NORMAL TEMPS. MOST OF GUID KEEP CHC -SHRA IN FCST AREA INTO MIDDAY TUESDAY AFTER THAT SUBSIDENCE DOMINATES WITH MAINLY CLEAR TO PC SKIES. TEMPS TUES WILL REMAIN NR OR ABV NORMALS AS WARM AIR IS SLOWLY DISPLACED TO THE SOUTH...BUT BY WED MUCH COOLER LESS HUMID AIR HAS ADVECTED INTO REGION WITH HIGH TEMPS IN 70S AND LOWS IN UPPER 40S AND 50S AS THE RULE. DEW POINTS WILL HEAD TWRD 50 MAKING FOR A VERY COMFORTABLE PERIOD TEMP WISE. BY END OF EFP THIS SFC HIGH SLIDES OFF THE ATLC SEABOARD...SETTING STAGE FOR THE RETURN OVER VERY WARM AND HUMID AIR. GIVEN AGREEMENT AMONG GUIDANCE SUITE WILL POPULATE EFP WITH NEW GMOS AND MAKE ONLY MINOR MODIFICATIONS. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... LOW PRESSURE WILL MOVE ALONG A FRONTAL BOUNDARY SOUTH OF EAST- CENTRAL NY WITH ISOLD-SCT SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON INTO THE EARLY EVENING. A COLD FRONT...AND ITS ASSOCIATED UPPER LEVEL DISTURBANCE WILL MOVE THROUGH OVERNIGHT. HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND. VFR CONDITIONS WILL CONTINUE FROM KALB NORTHWARD TO KGFL WITH THE THREAT OF SHOWERS AND THUNDERSTORMS BTWN 19Z-01Z. BRIEF LAPSES TO MVFR LEVELS OR LOWER COULD OCCUR WITH ANY THUNDERSTORMS. STRATUS CONTINUES TO LINGER NEAR KPOU WITH OCCASIONAL MVFR CIGS. THE BEST CHANCE OF A THUNDERSTORM WILL BE NEAR KPOU IN THE LATE PM INTO THE EARLY EVENING. A TEMPO GROUP WAS USED THERE. THE SHOWERS AND THUNDERSTORMS WILL END PRIOR TO MIDNIGHT FROM NORTH TO SOUTH WITH SOME CLEARING NEAR KGFL. THE ABUNDANT LOW LEVEL MOISTURE WITH LIGHT TO CALM WINDS WILL ALLOW SOME IFR/LIFR LOW STRATUS/MIST TO FORM. ELSEWHERE...SOME PATCHY MVFR/VFR LIGHT MIST IS POSSIBLE. DRIER AIR WILL FILTER IN BTWN 11Z-13Z WITH VFR CONDITIONS RETURNING. THE WINDS WILL BE VARIABLE AT LESS THAN 10 KNOTS PRIOR TO 00Z...WITH SOUTHERLY WINDS MAINLY FROM KALB NORTH. THE WINDS WILL BE LIGHT TO CALM OVERNIGHT WITH A SHIFT TO THE W/NW AT KALB FIRST AROUND 06Z. THE WINDS WILL INCREASE FROM THE W/N AT 5-10 KTS AFTER 12Z/SAT. OUTLOOK... SAT-SUN...VFR...NO SIG WX. MON...VFR/MVFR...CHC SHRA/TSRA. TUE...VFR...NO SIG WX. && .FIRE WEATHER... LOW PRESSURE WILL MOVE ALONG A STALLED FRONT THROUGH THE MID ATLANTIC STATES TODAY AND SLIDE OFFSHORE TONIGHT. A LARGE AREA OF HIGH PRESSURE WILL BUILD FROM HUDSON'S BAY INTO THE NORTHEAST FOR THE WEEKEND....SLIDING OFFSHORE SUNDAY. THE RH VALUES ONLY DECREASE TODAY TO 50 PERCENT NORTH AND 75 PERCENT SOUTH. TONIGHT THEY WILL INCREASE TO NEAR 100 PERCENT REGION WIDE. SATURDAY AFTERNOON THEY WILL DECREASE TO 35 TO 45 PERCENT THEN INCREASE AGAIN SUNDAY MORNING TO 90-100 PERCENT. THE WINDS WILL BE LIGHT SOUTHERLY UNDER 10MPH TODAY INTO TONIGHT...BECOMING WEST OVERNIGHT AND NORTHWEST SATURDAY. SATURDAY THEY WILL INCREASE TO 10-20 MPH...BECOMING LIGHT AND VARIABLE SATURDAY NIGHT AND SUNDAY. RAINFALL WILL BE LIGHT MAINLY IN SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT. OTHERWISE IT WILL BE DRY THE WEEKEND INTO MONDAY WITH THE NEXT CHANCE FOR SHOWERS LATE MONDAY AND MONDAY NIGHT. && .HYDROLOGY... NO PROBLEMS ARE EXPECTED ON THE MAIN STEM RIVERS FOR THE NEXT FIVE DAYS. LOW PRESSURE WILL MOVE ALONG A STALLED FRONT THROUGH THE MID ATLANTIC STATES TODAY AND SLIDE OFFSHORE TONIGHT BRINGING A TENTH TO A QUARTER OF AN INCH OF RAIN TO MOST AREAS. AFTERWARDS DRY CONDITIONS WILL PREVAIL INTO MONDAY WHEN SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE IN THE DAY OR AT NIGHT. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...KGM/WASULA NEAR TERM...KGM/WASULA SHORT TERM...SNYDER LONG TERM...SNYDER AVIATION...WASULA FIRE WEATHER...NAS HYDROLOGY...SNYDER/NAS
Hazardous weather outlook, Jul 8, 2:05 PM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 205 PM EDT FRI JUL 8 2011 CTZ001-013-NYZ063>066-091100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 205 PM EDT FRI JUL 8 2011 ...SEVERE THUNDERSTORM WATCH 610 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND AND ULSTER AND DUTCHESS COUNTIES OF EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED NON-SEVERE THUNDERSTORMS ARE POSSIBLE LATE MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN ACTIVATION IS REQUESTED UNTIL 9 PM FOR ULSTER...DUTCHESS...AND LITCHFIELD COUNTIES. MAZ001-025-NYZ032-033-038>043-047>054-058>061-082>084-VTZ013>015- 091100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 205 PM EDT FRI JUL 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK EXCLUDING ULSTER AND DUTCHESS COUNTIES...AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED NON-SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...AND TONIGHT. THUNDERSTORMS WILL CONTAIN FREQUENT LIGHTNING...LOCALLY HEAVY RAIN...POSSIBLE SMALL HAIL...AND GUSTY WINDS TO 40 MPH. THE THUNDERSTORMS WILL BE MOVING EAST AT 25 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED NON-SEVERE THUNDERSTORMS ARE POSSIBLE LATE MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
In the hours before
Special weather statement, Jul 8, 1:58 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
158 PM EDT FRI JUL 8 2011
CTZ001-MAZ001-025-NYZ060-061-065-066-081900-
NORTHERN LITCHFIELD CT-SOUTHERN BERKSHIRE MA-NORTHERN BERKSHIRE MA-
WESTERN DUTCHESS NY-EASTERN DUTCHESS NY-WESTERN COLUMBIA NY-
EASTERN COLUMBIA NY-
158 PM EDT FRI JUL 8 2011
...A STRONG THUNDERSTORM IN
LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH
HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.
THIS STORM WAS LOCATED NEAR PINE PLAINS...OR ABOUT 17 MILES EAST OF
RHINEBECK...AND MOVING NORTHEAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
COPAKE BY 225 PM EDT
9 MILES NORTHWEST OF FALLS VILLAGE BY 235 PM EDT
EDDY FIELD AND CANAAN BY 255 PM EDT
SHEFFIELD...ASHLEY FALLS AND 7 MILES SOUTH OF GREAT BARRINGTON BY 300
PM EDT
RAINFALL RATES MAY APPROACH A HALF AN INCH IN AN HOUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN CONNECTICUT AND PORTIONS OF EAST CENTRAL NEW YORK.
LAT...LON 4214 7304 4214 7307 4205 7305 4188 7361
4202 7374 4244 7318 4217 7302
TIME...MOT...LOC 1757Z 235DEG 10KT 4200 7358
TAWSpecial weather statement, Jul 8, 3:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
308 PM EDT FRI JUL 8 2011
NYZ065-066-082000-
WESTERN DUTCHESS NY-EASTERN DUTCHESS NY-
308 PM EDT FRI JUL 8 2011
...A STRONG THUNDERSTORM IN
DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 7 MILES SOUTHWEST
OF BEACON...OR ABOUT OVER NEW WINDSOR...AND MOVING NORTHEAST AT 15
MPH.
THE THUNDERSTORM WILL BE NEAR...
BEACON BY 330 PM EDT
FISHKILL BY 340 PM EDT
WAPPINGERS FALLS BY 350 PM EDT
MYERS CORNER BY 355 PM EDT
HOPEWELL JUNCTION...RED OAKS MILL AND 8 MILES SOUTHEAST OF
POUGHKEEPSIE BY 400 PM EDT
LAT...LON 4145 7400 4152 7401 4156 7399 4159 7395
4170 7393 4173 7390 4152 7362 4151 7363
4149 7392 4144 7398 4144 7399
TIME...MOT...LOC 1908Z 220DEG 14KT 4144 7403
BJF/KGMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:26 AM EDT | Special Weather Statement | ALY | Schoharie | 34 min |
| Jul 8, 3:26 PM EDT | Special Weather Statement | ALY | Schenectady | 34 min |
| Jul 8, 3:57 PM EDT | Special Weather Statement | ALY | Dutchess | 48 min |
| Jul 8, 3:59 PM EDT | Special Weather Statement | ALY | Montgomery | 46 min |
| Jul 8, 4:03 PM EDT | Special Weather Statement | ALY | Schenectady | 27 min |
| Jul 8, 4:26 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 49 min |
| Jul 8, 4:43 PM EDT | Special Weather Statement | ALY | Oneida | 62 min |
| Jul 8, 5:17 PM EDT | Special Weather Statement | ALY | Washington | 43 min |
| Jul 8, 6:27 PM EDT | Special Weather Statement | ALY | Fulton | 33 min |
| Jul 8, 6:39 PM EDT | Areal Flood Advisory | ALY | Schoharie | 4 hr |
| Jul 8, 7:51 PM EDT | Special Weather Statement | ALY | Schoharie | 39 min |
| Jul 8, 1:58 PM EDT | Special Weather Statement | ALY | Berkshire | 62 min |
Nearby
Special Weather Statements in New York, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.